# SDR TRAX200601040

- Difficulty date: November 16, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N935EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8037
- Aircraft time: 3,815 hours, 3,091 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NWS INOP MESSAGE IN FLIGHT.
